Vol. 5, No. 1, 2007

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Orthogonal arrays from Hermitian varieties

Angela Aguglia and Luca Giuzzi

Vol. 5 (2007), No. 1, 129–144
Abstract

A simple orthogonal array OA(q2n1,q2n2,q,2) is constructed by using the action of a large subgroup of PGL(n + 1,q2) on a set of non-degenerate Hermitian varieties in PG(n,q2).

Keywords
orthogonal array, Hermitian variety, collineation
Mathematical Subject Classification 2000
Primary: 05B25
Milestones
Received: 5 June 2007
Accepted: 13 July 2007
Authors
Angela Aguglia
Luca Giuzzi
DICATAM - Section of Mathematics
Università degli Studi di Brescia
Via Branze 43
25123 Brescia
Italy